... in very severe pain. I have been complaining to my doctor about the pain he gave me 800 motrin. I was taking that much before I went to the doctor. I dont know what to do
23 Sep 2011
Hi mahermeston! I'm terribly sorry about your pain.
I also underwent these tests 3 years ago while I was in extreme pain. In fact, I couldn't lie flat without experiencing severe pain. Plus, for the CT scan, I had to be injected with a dye. And, after the scan, wait for an hour while lying on a hospital gurney for the hospital porter to return me to my room! :(
So, I had a similar situation & certainly can understand some of what you're going through.
You need to contact the doctor for a prescription for something else. Make sure that you'll have some of the pain killer in your system during these tests. I'd like to also suggest that if possible, perhaps do one of the tests on another day so that it won't be too much pain for you to handle & too much movement for your body to handle. Ask about using some type of rub or ointment on your shoulder in conjunction with the meds.
Good luck with your tests, mahermeston! All the best!
from Wendy :)
23 Sep 2011
you have to many variables here my friend, is there or has there been an injure to this area? injury in the C-section? torn rotator cup? etc... if you see where im coming from then you understand where the doctor is coming from. until the tests are final (for your sake i hope soon) the doc wont be able to do much. HOW EVER as someone that has been in pain for many years i dont know why you cant get something to control your pain better for a week . from the info you have provided (you may not want to read this) it could be something as simple as a deep spasm in that area, they dont just go away, hurt like all get out and feel like they are coming from the center of the shoulder bones (joint grinding on joint). depending on what the actual is; will depend on course of treatment. please keep us informed on the prognoses, im sure we can all be of more help after we know more. my best ed
- Motrin Information for Consumers
- Motrin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Motrin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I had an MRI in the past couple of weeks. It was read by a certified neurologist. I am on 800 mg of Ibuprofen*Motrin and 500mgs of Robaxin. It helps ...
3 answers • 19 Jul 2010
I have a severe toothache. X-rays at dentist today showed infection. Clindamycin was prescribed as well as 800mg Motrin. I have been mixing Tylenol ...
4 answers • 17 Aug 2010
After 7 days I stopped Levaquin but I woke up this morning with the most severe pain in my right shoulder and neck that I have ever experienced. I ...
1 answer • 24 Oct 2011
I've been on Gilenya for 8 months now, getting abdominal pain & shoulder pain, anyone else get this?
Recently I've been having severe abdominal pain under my ribs on the right side. It's so bad at times I can't move. I get stabbing ...
1 answer • 28 May 2012
20 years ago I had an MRI which indicated a bulging disc at the C-5, 6 and 6,7 levels I was working at the time and was in 'alot' of bad ...
3 answers • 3 Jan 2013